We are currently under going some heavy website maintenance. Apologies for any inconvenience caused.

If you are experiencing problems, please call us on 0800 587 9974 and we'll be happy to help.

Healthy Living - Everyday

Get 10% off your first order when you create an account with discount code WELCOME10

Calpol Six Plus Suspension Sugar-free 250mg/5ml 200ml

Calpol Six Plus Suspension Sugar-free 250mg/5ml 200ml

£5.49

Availability: In stock

You have successfully added Calpol Six Plus Suspension Sugar-free 250mg/5ml 200ml to your basket.

Questions? Email us or call 0800 587 9974

Calpol Six Plus Suspension Sugar-free 250mg/5ml 200ml

Calpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and is used for the relief of:

  • Fever (raised temperature)
  • Post-immunisation fever
  • Cold & flu symptoms
  • Toothache
  • Headache
  • Sore Throat
  • Eachace
  • Other aches & pains

Ingredients

  • PARACETAMOL 250mg/5ml

How do I take/use this medicine?

Take this as directed by your doctor. Do not take more than instructed by your doctor. Never take more than 1000 mg at any one time and no more than 4 times in one day.

The dose for a child is different from the adult dose. Be sure to check with your doctor or pharmacist before giving this medicine to a child.

Paracetamol may be taken with or without food. If you need pain relief fast, take it on an empty stomach as food may slow down the absorption of Paracetamol from the stomach.

You may stop taking Paracetamol when you have no more pain or fever. Take it only when you need to.

What should I take note of while using/taking this medicine?

Inform your doctor or pharmacist if you are pregnant or breastfeeding.

Some formulations of painkillers or muscle relaxants may contain Paracetamol as one of the ingredients. Do not take this medicine with other products that contain Paracetamol.

Avoid long-term use of any painkillers, including Paracetamol.

When should I not use this medicine?

Do not take Paracetamol if you have liver or kidney failure.

Are there any restrictions on the type of food I can take?

Avoid alcohol.

Why do I need this medicine?

Paracetamol helps relieve pain and fever.

What side effects could I experience?

Side effects with Paracetamol are not common and may include rashes and other allergic reactions. However, do alert your doctor if you experience rashes that worsen or do not disappear after a few days.

How should I store this medicine?

Store in a cool, dry place away from the reach of children.

Medicines must not be used past the expiry date.

Can I take/use this with other medicines?

Alert your doctor if you are taking blood-thinning medicines such as warfarin.

Read More

We currently offer FREE UK Standard delivery on all orders over £35*

Standard UK delivery: from £3.25 for Royal Mail 2nd Class Tracked service, delivered within 3-5 working days.  

European delivery: from £7.00 for courier service, delivered within 5-10 working days.

International delivery: from £8.00 for courier service, delivered within 10-15 working days.

*applies to orders weighing less than 2kg. Standard charges apply to orders over 2kg.

Note: Certain product and weight restrictions apply. 

Click here for more information on delivery

Returns: We will refund or exchange any unused items in their original packaging within 7 days of delivery. 

Click here for more information on returns

Write Your Own Review

You're reviewing: Calpol Six Plus Suspension Sugar-free 250mg/5ml 200ml

How do you rate this product? *

  Poor Fair Average Good Excellent
Rating
  • * Required field.

Additional Information

Brand Calpol
YouTube Video ID N/A

Mistrys Healthy Options Ltd, 14 High Street, Market Harborough, Leicestershire, LE16 7NJ UK - Tel: 0800 587 9974 - Find us on Google+ - Reg in the UK No: 02222502 - W3C Compliant XHTML